BibTeX record journals/fuin/GibbonsH05

download as .bib file

@article{DBLP:journals/fuin/GibbonsH05,
  author    = {Jeremy Gibbons and
               Graham Hutton},
  title     = {Proof Methods for Corecursive Programs},
  journal   = {Fundam. Inform.},
  volume    = {66},
  number    = {4},
  pages     = {353--366},
  year      = {2005},
  url       = {http://content.iospress.com/articles/fundamenta-informaticae/fi66-4-03},
  timestamp = {Mon, 18 May 2015 17:23:19 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/GibbonsH05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics